# SDR SWAA2022022875768

- Difficulty date: December 16, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 69,470 hours, 40,669 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 FLAP TRACK FAIRING FORWARD OUTBOARD BULB SEAL RETAINER IS CRACKED / REMOVED AND REPLACED #6 FLAP TRACK FAIRING FWD OUTBOARD BULB SEAL RETAINER IAW B737 SRM 51-40-02-0G-0. ISSUE TAG # A73257
